Tohoku Mathematical Journal

The Tohoku Mathematical Journal is published quarterly by the Mathematical Institute of Tohoku University. Founded by T. Hayashi, the journal was started in August 1911 as the first mathematical journal in Japan. From its inception, the journal was a truly international research publication, accepting qualified original articles on pure and applied mathematics.

Please read the new TMJ Access Notice.

Top downloads over the last seven days

Sur quelques points d'algèbre homologique, IAlexander GrothendieckVolume 9, Number 2 (1957)
On hypersurfaces satisfying a certain condition on the curvature tensorKatsumi NomizuVolume 20, Number 1 (1968)
Weierstrass representation for minimal surfaces in hyperbolic spaceMasatoshi KokubuVolume 49, Number 3 (1997)
Projective modules over semilocal ringsYukitoshi HinoharaVolume 14, Number 2 (1962)
Asymptotic behavior of solutions of ordinary differential equationsSatoru MurakamiVolume 34, Number 4 (1982)
  • ISSN: 0040-8735 (print)
  • Publisher: Tohoku University, Mathematical Institute
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1949 --
  • Access: Articles older than 5 years are open
  • Euclid URL: